| Catalog Number |
9-PDA-004 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that a 6-4mm amplatzer duct occluder was selected for implant on (b)(6) 2024 using a 7f non-abbott delivery sheath.During implant the device took on a cobra shape.The device was removed from the patient.There were no interactions with cardiac structures.There were no angulations or kinks noted on the delivery system.The patient remained hemodynamically stable throughout the procedure.There were no clinically significant delays in the procedure.There were no adverse effects to the patient.The patient status was stable.
Additional Manufacturer Narrative
An event of difficult to fold, unfold or collapse associated with device deformation did not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Reportedly, during implant the device took on a cobra shape.The device was removed from the patient.There were no interactions with cardiac structures.There were no angulations or kinks noted on the delivery system.A 7f non-abbott delivery sheath was used.Based on the information reviewed and returned device analysis, the cause of the reported device deformation could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.